esarms.com
bannednutrition.com
Results 1 to 8 of 8

Thread: Mood swings are really intense. Kind of getting nervous can someone please help?

  1. #1

    Mood swings ?

    I know mood swings/aggression are common side effect but is there anything that can be done to keep them in check or less frequent?
    Last edited by Samcro1934; 03-22-2019 at 06:23 AM.

  2. #2

  3. #3
    What's your age?

  4. #4
    what is your cycle man? makes it rather difficult to advise you anything with no information given

  5. #5
    Could your post be anymore vague you didnít even tell us what you were using. Are we supost to juts guess?? Not even your name age and cycle history. Come one man really

  6. #6
    Quote Originally Posted by Samcro1934 View Post
    I know mood swings/aggression are common side effect but is there anything that can be done to keep them in check or less frequent?
    How about providing more info.....like your cycle, dosages, stats, experience, sides, etc....

  7. #7
    Apologies guys I posted an edit and a reply and my phone must be a peice of shit cuz it said it posted and I do not see my edit nor my reply.

    I am 5ft 6 and 173 at 14 percent bf
    First cycle was 7 months ago with sustanon 250 once a week and turanibol 40mg a day (8weeks with a 5 week pct)
    This cycle is sustanon 250 twice every 10 days or so with arimidex.5 EOD
    Adding winstrol 50 (oral) toward the end for four weeks
    I take n2gaurd with it but running low will be ordering Dylan's organ and pct supplements in a few days to replace n2 supps

    Had a history with anxiety and shit doctors in the past tried telling me I have PTSD but I think now a days that word is thrown around as an excuse for them to shove 10 different psych meds down your throat. (I work at a drug rehab and see that shit ALOT its fucking sad)
    I will admit I have anxiety issues at times but I use coping skills not psych meds. The effects they have on you are terrible if you read into them.

    My first cycle I saw no sides beaides waking up and wanting to slap everyone I saw. But always had great self control when it came to the aggression sides.
    But on my second cycle they are a little more heightened Nd I do not know if the emotional sides are estrogen related or just a simple side effect? Was just wondering if I had ANY control over that part?
    The night I posted this was the worse it had ever been. The next day was the day my next injection was schedueled and I did it and later that day it all went away. I'm not saying its because I did another dose it could be in my head but it was just weird it went away later that day at work.

    Appreciate all you guys

  8. #8
    noone can answer if you have estrogen effects etc without seeing bloodwork... noone here is a psychic and would simply be guessing and that does not do any good...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •